MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE,JET

ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE,JET
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: foreign: japan.
 
Event or Problem Description
It was reported outside of surgery, the distributorship that the products were found to be nonconforming.The unit had a hair-like substance.There was no patient involvement.Due diligence is complete, there is no additional information available.
 
Event or Problem Description
There was no additional information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Visual inspection confirmed there was a hair-like debris sealed inside the pouch of the tip, as well as what appeared to be raised or embedded spots on the plastic wire.Debris is non-conforming with packaging specifications.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HIGH CAPACITY NARROW INTRAMEDULLARY TIP
Common Device Name
LAVAGE,JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19561916
Report Number0001526350-2024-00731
Device Sequence Number7512933
Product Code FQH
UDI-Device Identifier00889024374966
UDI-Public(01)00889024374966(17)260410(10)65988609
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberN/A
Device Catalogue Number00515018200
Device Lot Number65988609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose